# SDR ASAA2018100826410

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 23,108 hours, 7,572 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 417C87
- Condition: Inoperative
- Location: Weather Radar
- Part time: 13,720 hours, 5,707 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SHOWS RETURNS IN SEVERE CLEAR PAINTING CELLS IN 20, 40, 80 MILE RANGES IN BOTH NORMAL & AUTO MODES. 80 & 160 RANGE AT ALTITUDE IS THE WORST. GROUNDED - YES. REMOVED & REPLACED WXR DRIVE UNIT REF AMM 34-43-11-000-802 & 34-43-11-400-801. ACCOMPLISHED WXR SYSTEM OPS TEST REF AMM 34-43-00-710-802-001. OPS CK GOOD.
